Vol. 93, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A characterization of the weights in a divided difference

Donald J. Newman and Theodore Joseph Rivlin

Vol. 93 (1981), No. 2, 407–413
Mathematical Subject Classification 2000
Primary: 41A05
Milestones
Received: 13 June 1979
Published: 1 April 1981
Authors
Donald J. Newman
Theodore Joseph Rivlin